MathSciNet Relay Station
MathSciNet bibliographic data
MR2123200 60E15 (60C05)
Boucheron, Stéphane; Bousquet, Olivier; Lugosi, Gábor; Massart, Pascal Moment inequalities for functions of independent random variables. Ann. Probab. 33 (2005), no. 2, 514–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement